South Dakota, 2007

Winter Storm and Winter Weather in South Dakota, February 24 to 25, 2007

February 24 to 25, 2007 · NWS FSD · 24 events in 24 counties and zones

Widespread rain and freezing rain developed and changed to snow on February 24th, with snow continuing through the morning of February 25th. The heaviest snow was along the Missouri River in far southeast South Dakota, while the greatest ice accumulations were between Brookings and Sioux Falls.

Where it happened

Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FSD wrote it up.

Widespread rain and freezing rain developed and changed to snow on February 24th, with snow continuing through the morning of February 25th. The heaviest snow was along the Missouri River in far southeast South Dakota, while the greatest ice accumulations were between Brookings and Sioux Falls.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at Feb 24, 3:00 AM CST, 6 hours earlier.

Area forecast discussion, Feb 24, 3:00 AM CST, 6 hours before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
300 AM CST SAT FEB 24 2007

.DISCUSSION...
WINTER STORM STILL ON TRACK ACRS THE CWA TODAY THUR SUN. CONVECTION
FIRING UP ACRS CWA AND TO THE S AND ALL PRECIP SPREADING NWD.
INVERTED TROF ALONG FAR WRN CWA AND PRECIP ERLY THIS MORN WL BE IN
THE FORM OF ZR OF R ACRS CWA E OF THIS TROF. SW MN AND FAR NRN IA WL
SEE ZR THIS MORN AS ELY FLOW CONTS TO BRING LOWER DPS IN AND WITH
AIR ALOFT WARM ENUF FOR RAIN...EVAP COOLING WL KEEP TEMPS BLO
FREEZING. ACRS SERN CWA...PRECIP THIS MORN SHUD BE RAIN WITH TEMPS
REMAINING ABOVE FREEZING. ACRS WRN CWA...R OR ZR ERLY THIS MORN WL
CHANGE TO SNOW AS INVERTED TROF SHIFTS EWD INTO JAMES RVR VALLEY.

DURING AFTN COOLING ALOFT GRADUALLY OCCURS OVR REST OF CWA AND WUD
EXPECT A GRADUAL CHANGE FROM ZR/R TO SLEET AND THEN TO SNOW. TODAY
SHUD SEE HEAVIEST SNOW ACRS WRN CWA AND THEN MOVE INTO ERN CWA
TONIGHT. A GOOD 7 TO 12 INCHES OF SNOW ACRS CWA AND CUD SEE POCEKTS
WITH MORE THAN 12 INCHES. LLM VERY IMPRESSIVE WITH DPS IN THE UPPER
40S ACRS SCNTRL NEB ATTM...SO MOISTURE IS NOT A PBLM WITH THIS SYS.
MODELS CONT TO POINT AT TROWAL WITH THIS STORM FM SRN MN WRAPPING
INTO SWRN CWA. SINCE WRN CWA WL TURN TO SNOW QUICKER..THIS IS WHERE
I WL HAVE AMOUNTS AROUND A FOOT.

FREEZING RAIN TODAY ACROSS SRN MN AND NRN IA CUD APPROACH A HALF AN
INCH SO THERE WL BE ICE PROBLESM THERE TO WORRY ABOUT. WL WORD WSW
TO MENTION ICE PBLMS THERE.

TONIGHT WL SEE WDSPRD SNOW AS MOVES INTO ERN IA AND INVERTED TROF
ROTATES SWWD ACRS CWA. IN ADDITION TO THE SNOW...WNDS SHUD INCREASE
EVERYWHERE AND CREATE BLOWING SNOW PBLMS. WL NOT BE AS BAD AS DRY
SNOW...BUT NONETHELESS WL CREATE PBLMS.

ON SUN...WEAK TROWALLING WL CONT TO PRODUCE LIGHT SNOW AND WITH
GUSTY WNDS IN THE MORN...WL KEEP WARNING GOING THRU 6 PM. WORST OF
IT SHUD BE OVER BY NOON...BUT IF SYS IS A LTL SLOWER...THEN PBLMS WL
EXIST INTO AFTN.

DID NOT CHANGE FCST AFTER SUN.

&&

.AVIATION...
LOW PRESSURE TRACKING E ACROSS KS TO PRODUCE STRONG ERLY SFC FLOW
THROUGHOUT THE DAY. WINDS WILL BECOME MORE NRN SAT NIGHT AS LOW
MOVES INTO NRN MO. WIDESPREAD RAIN...FREEZING RAIN...AND SNOW WILL
OCCUR ACROSS THE CNTRL AND NRN PLNS IN ASSOCIATION WITH THIS LOW
PRESSURE SYSTEM. AS COLD AIR WORK SWRD TODAY...RAIN AND FREEZING
RAIN WILL CHANGE TO SNOW. AT HON VSBYS AND CIGS WILL DROP EARLY THIS
MORNING AS RAIN CHANGES TO SNOW AROUND 12Z...WITH HEAVY SNOW
POSSIBLE THROUGHOUT THE DAY PRODUCING LIFR. AT FSD...RAIN WILL
CHANGE TO FREEZING RAIN AFTER 15Z AND THEN TO SNOW AROUND 20Z. AT
SUX...ON AND OFF RAIN IS EXPECTED THROUGH THE DAY...CHANGING TO SNOW
AROUND 00Z SUN. SNOW WILL GENERALLY CONTINUE THROUGH THE NIGHT AT
ALL LOCAL TAF SITES. IFR WILL PERSIST THROUGH AT LEAST SUN
AFT...WITH SOME LIGHT SNOW AND LOW CIGS ALONG INVERTED TROUGH
AXIS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WINTER STORM WARNING FROM NOON TODAY TO 6 PM CST SUNDAY
     FOR IAZ001.
     WINTER STORM WARNING UNTIL 6 PM CST SUNDAY FOR IAZ002-003-014.
     WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 6 PM CST
     SUNDAY FOR IAZ012-013-020>022-031-032.
MN...WINTER STORM WARNING UNTIL 6 PM CST SUNDAY FOR
     MNZ071-072-080-081-089-090-097-098.
NE...WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 6 PM CST
     SUNDAY FOR NEZ013-014.
SD...WINTER STORM WARNING FROM NOON TODAY TO 6 PM CST SUNDAY
     FOR SDZ060>062-065>070.
     WINTER STORM WARNING FROM 6 AM THIS MORNING TO 6 PM CST
     SUNDAY FOR SDZ038-050-052-053-057>059-063-064.
     WINTER STORM WARNING UNTIL 6 PM CST SUNDAY FOR SDZ039-040-
     054>056.
     WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 6 PM CST
     SUNDAY FOR SDZ071.

&&

LIEBL
Hazardous weather outlook, Feb 24, 4:06 AM CST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
0406 AM CST SAT FEB 24 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-251200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
0406 AM CST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

WINTER WEATHER...
A STRONG WINTER STORM SYSTEM WILL MOVE EAST ACROSS THE CENTRAL
PLAINS TODAY AND INTO EASTERN IOWA BY SUNDAY MORNING. THIS SYSTEM
WILL PRODUCE WIDESPREAD RAIN OR FREEZING RAIN THIS
MORNING...CHANGING TO SNOW FROM THE WEST AND NORTH LATER THIS
MORNING AND AFTERNOON. FREEZING RAIN COULD ACCUMULATE UP TO ONE
HALF INCH ACROSS SOUTHWEST MINNESOTA AND FAR NORTHWEST IOWA
TODAY...WITH ICE ACCUMULATIONS LESS THAN A QUARTER OF AN INCH
NORTH OF INTERSTATE 90 IN EAST CENTRAL SOUTH DAKOTA. SNOW FALL
TOTALS OF 7 TO 12 INCHES CAN BE EXPECTED WITH THIS STORM THROUGH
SUNDAY MORNING...WITH THE HEAVIEST SNOW ALONG AND WEST OF THE
JAMES RIVER.IN ADDITION TO THE SNOW...NORTH TO NORTHEAST WINDS
WILL INCREASE TO 15 TO 30 MPH...AND WILL CREATE AREAS OF BLOWING
SNOW...ESPECIALLY TONIGHT INTO SUNDAY MORNING. TRAVEL WILL BECOME
EXTREMELY HAZARDOUS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LIGHT SNOW WILL CONTINUE INTO SUNDAY SUNDAY WITH ADDITIONAL
ACCUMULATIONS AROUND AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Feb 24, 7:28 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
728 AM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     ICE STORM        ROUND LAKE              43.54N 95.47W
02/24/2007                   NOBLES             MN   TRAINED SPOTTER

            VERY WINDY WITH THREE TENTHS OF AN INCH OF ICE
            ACCUMULATION.

&&

KWEISSER

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

20 winter storm, 4 winter weather. Local standard time, as filed.

Winter Storm, Aurora

When
February 24, 9:00 AM CST to February 25, 10:00 AM CST
Where
Aurora forecast zone
Reported by
Law Enforcement
Coordinates
43.718, -98.561 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 7 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches.

Winter Storm, Davison

When
February 24, 9:00 AM CST to February 25, 10:00 AM CST
Where
Davison forecast zone
Reported by
Law Enforcement
Coordinates
43.675, -98.146 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 7 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches.

Winter Storm, Gregory

When
February 24, 9:00 AM CST to February 25, 10:00 AM CST
Where
Gregory forecast zone
Reported by
Law Enforcement
Coordinates
43.192, -99.186 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches.

Winter Storm, Charles Mix

When
February 24, 9:00 AM CST to February 25, 10:00 AM CST
Where
Charles Mix forecast zone
Reported by
Law Enforcement
Coordinates
43.208, -98.588 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches.

Winter Storm, Douglas

When
February 24, 9:00 AM CST to February 25, 10:00 AM CST
Where
Douglas forecast zone
Reported by
Law Enforcement
Coordinates
43.387, -98.366 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches.

Winter Weather, Beadle

When
February 24, 9:00 AM CST to February 25, 10:00 AM CST
Where
Beadle forecast zone
Reported by
Law Enforcement
Coordinates
44.415, -98.278 (the zone’s center; the record gives no point)

Rain changed briefly to freezing rain, with light ice accumulations, before the precipitation changed to snow. Snow accumulated 3 to 5 inches, making travle hazardous. Several vehicles slid into ditches.

Winter Weather, Jerauld

When
February 24, 9:00 AM CST to February 25, 10:00 AM CST
Where
Jerauld forecast zone
Reported by
Law Enforcement
Coordinates
44.066, -98.630 (the zone’s center; the record gives no point)

Rain changed briefly to freezing rain, with light ice accumulations, before the precipitation changed to snow. Snow accumulated 3 to 5 inches, making travle hazardous. Several vehicles slid into ditches.

Winter Weather, Sanborn

When
February 24, 9:00 AM CST to February 25, 10:00 AM CST
Where
Sanborn forecast zone
Reported by
Law Enforcement
Coordinates
44.023, -98.091 (the zone’s center; the record gives no point)

Rain changed briefly to freezing rain, with light ice accumulations, before the precipitation changed to snow. Snow accumulated 3 to 5 inches, making travle hazardous. Several vehicles slid into ditches.

Winter Weather, Brule

When
February 24, 9:00 AM CST to February 25, 10:00 AM CST
Where
Brule forecast zone
Reported by
Law Enforcement
Coordinates
43.718, -99.081 (the zone’s center; the record gives no point)

Rain changed briefly to freezing rain, with light ice accumulations, before the precipitation changed to snow. Snow accumulated 3 to 5 inches, making travle hazardous. Several vehicles slid into ditches.

Winter Storm, Kingsbury

When
February 24, 10:00 AM CST to February 25, 11:00 AM CST
Where
Kingsbury forecast zone
Reported by
Law Enforcement
Coordinates
44.370, -97.491 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 7 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches.

Winter Storm, Miner

When
February 24, 10:00 AM CST to February 25, 11:00 AM CST
Where
Miner forecast zone
Reported by
Law Enforcement
Coordinates
44.022, -97.610 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 7 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches.

Winter Storm, Hanson

When
February 24, 10:00 AM CST to February 25, 11:00 AM CST
Where
Hanson forecast zone
Reported by
Law Enforcement
Coordinates
43.675, -97.787 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 7 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches.

Winter Storm, Hutchinson

When
February 24, 10:00 AM CST to February 25, 11:00 AM CST
Where
Hutchinson forecast zone
Reported by
Law Enforcement
Coordinates
43.335, -97.754 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 7 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches.

Winter Storm, Bon Homme

When
February 24, 10:00 AM CST to February 25, 11:00 AM CST
Where
Bon Homme forecast zone
Reported by
Law Enforcement
Coordinates
42.988, -97.885 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches.

Winter Storm, McCook

When
February 24, 10:00 AM CST to February 25, 11:00 AM CST
Where
McCook forecast zone
Deaths
0 direct, 1 indirect
Reported by
Law Enforcement
Coordinates
43.674, -97.368 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation quickly changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches. One of the accidents resulted in a fatality and a person was injured in another accident.

Winter Storm, Brookings

When
February 24, 12:00 PM CST to February 25, 12:00 PM CST
Where
Brookings forecast zone
Reported by
Law Enforcement
Coordinates
44.370, -96.790 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing moderate icing of one to two tenths of an inch before the precipitation changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches. Some weekend school activities were cancelled.

Winter Storm, Lake

When
February 24, 12:00 PM CST to February 25, 12:00 PM CST
Where
Lake forecast zone
Reported by
Law Enforcement
Coordinates
44.022, -97.129 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing moderate icing of one to two tenths of an inch before the precipitation changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches. Some weekend school activities were cancelled.

Winter Storm, Moody

When
February 24, 12:00 PM CST to February 25, 12:00 PM CST
Where
Moody forecast zone
Reported by
Law Enforcement
Coordinates
44.022, -96.671 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing moderate icing of one to two tenths of an inch before the precipitation changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches. Some weekend school activities were cancelled.

Winter Storm, Minnehaha

When
February 24, 12:00 PM CST to February 25, 12:00 PM CST
Where
Minnehaha forecast zone
Reported by
Law Enforcement
Coordinates
43.674, -96.791 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing moderate icing of one to two tenths of an inch before the precipitation changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches. Some weekend school activities were cancelled.

Winter Storm, Lincoln

When
February 24, 12:00 PM CST to February 25, 12:00 PM CST
Where
Lincoln forecast zone
Reported by
Law Enforcement
Coordinates
43.279, -96.722 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches. Some weekend school activities were cancelled.

Winter Storm, Turner

When
February 24, 12:00 PM CST to February 25, 12:00 PM CST
Where
Turner forecast zone
Reported by
Law Enforcement
Coordinates
43.311, -97.149 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation changed to snow. Snow accumulated 5 to 8 inches. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches. Some weekend school activities were cancelled.

Winter Storm, Yankton

When
February 24, 2:00 PM CST to February 25, 12:00 PM CST
Where
Yankton forecast zone
Reported by
Law Enforcement
Coordinates
43.009, -97.395 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation changed to snow. Snow accumulated 7 to 11 inches, with the heaviest amounts along the Missouri River. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches. Some weekend school activities were cancelled.

Winter Storm, Clay

When
February 24, 2:00 PM CST to February 25, 12:00 PM CST
Where
Clay forecast zone
Reported by
Law Enforcement
Coordinates
42.915, -96.976 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation changed to snow. Snow accumulated 7 to 11 inches, with the heaviest amounts along the Missouri River. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches. Some weekend school activities were cancelled.

Winter Storm, Union

When
February 24, 2:00 PM CST to February 25, 12:00 PM CST
Where
Union forecast zone
Reported by
Law Enforcement
Coordinates
42.833, -96.656 (the zone’s center; the record gives no point)

Rain changed to freezing rain, causing light icing before the precipitation changed to snow. Snow accumulated 7 to 11 inches, with the heaviest amounts along the Missouri River. The icing and subsequent snow accumulation made travel very difficult, with several vehicle accidents and numerous vehicles sliding into ditches. Some weekend school activities were cancelled.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Winter Storm, McCook2007-02-2550MaleVehicle/Towed TrailerIndirect

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Dakota in 2007Every state in 2007This day in weather historyWarnings in South Dakota, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 17931, 17932, 17933, 17934, 17935, 17958, 17959, 17960, 17961, 17936, 17937, 17938, 17939, 17940, 17941, 17942, 17943, 17944, 17945, 17951, 17953, 17955, 17956, 17957.